Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 21 year old female on antibiotics for condition unspecified, and pertinent medical history and drug reactions/allergies unspecified who on approximately 29-JAN-2007 was vaccinated with first dose of Gardasil (lot # not reported) IM. Concomitant suspect therapy included Antimicrobial (unspecified). The physician reported that the patient sought medical attention (called the office) to report that she had hives (on approximately 25-JAN-2007). The patient had been on antibiotics for a couple of days prior to receiving Gardasil. The physician felt the hives may be related more to the antibiotics than the vaccine. The outcome of the hives was unspecified. no further information was available at the time of reporting. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166